| Catalog Number |
SRM-310 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii¿.Patient started performing self massages as treatment.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.